# SDR CHQA200600050

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 15,251 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING CABIN EMERGENCY LIGHTS AT SEATS 17 ARE INOPERATIVE.  REMOVED AND REPLACED THE CEILING AFT EMERGENCY LIGHT BULBS AT SEATS 12 AND 17 IAW EMB 145 MM 33-50-01.  OPS CHECK GOOD.
